MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); Insufficient Information (4580)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplement report will be filed if additional information becomes available.Section h6 code 4755 - counterweight.
 
Event or Problem Description
Siemens became aware of an incident that occurred while operating the artis zee floor unit.During movement of the dcs (display ceiling suspension), the counterweight fell down and hit the operator.Health status of the operator is currently unknown.Siemens requested additional information regarding this event.
 
Additional Manufacturer Narrative
The investigation of the reported event was completed by our experts.The counterweight of the display ceiling suspension (dcs) became loose and fell to the floor.After the initial impact with the floor, the weight tipped over and hit one of the employees on the foot, breaking the toenail of the pinky toe.The counterweights are installed at the system behind the monitors to ensure the balancing of the dcs support arm.The proper fastening of the set screws and slot nuts is checked during the pre-assembling in the factory and during the maintenance services.Siemens is unaware of similar events in the field as the report incident is the first-time occurrence.According to the experts, however, loose screws and/or slot nuts were most likely the cause of the counterweight detachment.The root cause of how or why the screws and slot nuts became loose could not be determined.The counterweight on the concerned unit was reinstalled and torqued properly according to the factory specifications as part of service activity.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.The primary udi number is section d4 was corrected.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd
malvern, PA 19355
4843234197
MDR Report Key19071637
Report Number3004977335-2024-00040
Device Sequence Number4732614
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public(01)04056869010045(21)135791
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown